1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Morning Dizziness as a result of high blood sugar

Discussion in 'Ask A Question' started by Kaha, Sep 24, 2018.

  1. Kaha

    Kaha Type 2 · Well-Known Member

    Messages:
    214
    Likes Received:
    74
    Trophy Points:
    68
    Hi members, I am back after a long break. See a lot of changes in the format of the website.
    Anyway, I am sharing with my recent discomfort I had been experiencing as a T2 (with HgA1c 8.2 last) .
    Recently I feel severe dizziness when I wake up from bed . I checked my suger that fell in the range of 12.0 -12.1 (fasting) .
    Is the dizziness causing by high suger level. I can see the feeling is better after certain hours when probably suger level falls with start of daily activities , but morning dizziness and discomfort really bothers me .Any advise ?
     
    • Hug Hug x 2
  2. Resurgam

    Resurgam Type 2 (in remission!) · Expert

    Messages:
    9,274
    Likes Received:
    5,564
    Trophy Points:
    198
    Those readings are rather high - do you eat low carb?
     
  3. Bluetit1802

    Bluetit1802 Type 2 (in remission!) · Legend

    Messages:
    25,220
    Likes Received:
    30,676
    Trophy Points:
    298
    According to your profile, you are on a lot of medication yet still have high numbers - are you relying on them to keep your blood sugars down, or are you doing what is recommended and taking them alongside a suitable diet?

    Have you checked the leaflets that come with your medication to see if dizziness is a side effect? If the dizziness persists I suggest you see a doctor about it. It could be any number of things.
     
  4. Kaha

    Kaha Type 2 · Well-Known Member

    Messages:
    214
    Likes Received:
    74
    Trophy Points:
    68
     
  5. Kaha

    Kaha Type 2 · Well-Known Member

    Messages:
    214
    Likes Received:
    74
    Trophy Points:
    68
    Thanks , I have been taking the same medications long time . So it is not a side effect.
    Recently, I am noticing unusual high morning sugar of 12.0 and causing dizziness . So, trying to correlate such two .
     
  6. zand

    zand Type 2 · Master

    Messages:
    10,551
    Likes Received:
    16,409
    Trophy Points:
    298
    So are you happy controlling your T2 with medication? If so, it looks like you might need a review? Have you made any dietary changes to help with lowering your HbA1c?
     
  7. Kaha

    Kaha Type 2 · Well-Known Member

    Messages:
    214
    Likes Received:
    74
    Trophy Points:
    68
    difficult to control
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook